# SDR RAIA00403019

- Difficulty date: March 22, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 12,238 hours, 12,245 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 163500122
- Part serial: 3630
- Condition: Shorted
- Location: Windscreen
- Part time: 2,438 hours, 2,109 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5762 - OKC - UPON DECENT INTO STL SMOKE IN COCKPIT. MAINTENANCE TROUBLE SHOT AND DEFERRED FO'S WINDOW HEAT PER MEL. SUBSEQUENTLY CLEARED MEL REMOVING AND REPLACING FO'S WINDSCREEN.
